# SDR 2010FA0000810

- Difficulty date: July 24, 2010
- Submitted: August 9, 2010
- Operation: General aviation
- Aircraft: N440KA
- Make and model: Beech C90A
- Aircraft serial: LJ1499
- Engine: Pwa PT6A21
- System (JASC): 3431 · Localizer/VOR System
- Part: Ils System
- Part number: G1000
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT UNSTABLE ON ILS APPROACH.  MAKES "S" TURNS ACROSS THE LOCALIZER, WHETHER AUTOPILOT IS ENGAGED OR NOR.  FLIGHT DIRECTOR COMMAND BARS COMMAND THE "S" TURNS.  FIELD SERVIC ENGINEERS HAVE RIDDEN ALONG FOR MULTIPLE APPROACHES AND HAVE SEEN THE PROBLEM.   THIS ISSUE DOES NOT APPEAR AT ANY OTHER AIRPORT WHER WE HAVE MADE ILS APPROACH.  IT DOES NOT OCCUR ON THE GPS APPROACH.  IT DID NOT OCCUR AT RUNWAY 24L, WHICH HAS THE SAME LOCALIZER FREQUENCY (111.7 MHZ).  WE ASK OTHER ACFT TO FLY THE APPROACH.  IT IXPERIENCED THE SAME PROBLEM.  NO OTHER ACFT TYPE EQUIPPED WITH A G1000 THAT WE KNOW OF HAS EXPERIENCED THE SAME ISSUE. ONLY THIS ACFT WITH THIS STC.  BELIEVE THIS SAFETY ISSUE WARRANTS A SB.  MFG BELIEVES THERE IS AN INTERFERENCE PROBLEM ON THE ILS FREQUENCY.
